# SDR DALA13062113143

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT Y254 AT FRAME 68 CORRODED.  BLENDED AREA IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-00-14 FIG 102. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
